# SDR SWIA202157830

- Difficulty date: February 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R1020436
- Condition: Cracked
- Location: Rws 48.3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H BAT RIB LOCATED AT W.S 48.30 TO BE CRACKED NEAR TOP RIB REQUIRES REPLACEMENT      (C-CHECK RO 4/25/2021)    REMOVED AND INSTALLED SERVICEABLE RH BATT RIB AT WS 48.30 IAW CRJ 200 ARM 51-42-06 AND 51-42-21 REFERENCE ATTACHED CONTINUATION CARD FOR WORK PERFORMED
